Pacific Journal of Mathematics

Compactness of mappings.

Edwin Duda

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 259-266.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982964

Mathematical Reviews number (MathSciNet)
MR0247615

Zentralblatt MATH identifier
0175.49803

Subjects
Primary: 54.60

Citation

Duda, Edwin. Compactness of mappings. Pacific J. Math. 29 (1969), no. 2, 259--266. https://projecteuclid.org/euclid.pjm/1102982964


Export citation

References

  • [1] H. Bauer, Verallemenerung eines Faktorsierungsatzesvom G. T. Whyburn, Arch. Math. 10 (1959), 373-378.
  • [2] K. Borsuk, Vber Stetige Abbildungen der EuklidschenRaume, Fund. Math. 21 (1933), 236-243.
  • [3] E. Duda, A theorem on 1-1 mappings, Pacific J. Math. 19 (1966), 253-257.
  • [4] E. Duda, Reflexive compact mappings, Proc. Amer. Math. Soc. 17 (1966), 688-693.
  • [5] S. Eilenberg, Transformationscontinuesen circonference et la topologie du plan, Fund. Math. 26 (1936), 61-112.
  • [6] R. L. Moore, Concerning upper semi-continuouscollections of continua, Trans. Amer. Math. Soc. 27 (1925), 416-428.
  • [7] K. A. Sitnikov, On continuous mappings of open sets of Euclideanspaces, Mat. Sb. (63) 31 (1952), 439-458.
  • [8] A. H. Stone, Metrizabilityof decomposition spaces, Proc Amer. Math. Soc. 7 (1956), 690-700.
  • [9] G. T. Whyburn, Compactness of mappings, Amer. J. Math. 81 (1956), 306-313.
  • [10] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, 28 (1942).
  • [11] G. T. Whyburn, On compactness of mappings,Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1426-1431.